MathSciNet Relay Station
MathSciNet bibliographic data
MR2950945 65M06 (76B15 86-08)
Chen, Haibo; Miao, Chunbao; Lv, Xianqing A three-dimensional numerical internal tidal model involving adjoint method. Internat. J. Numer. Methods Fluids 69 (2012), no. 10, 1584–1613.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement